# SDR SWIA202157478

- Difficulty date: April 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3505525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD BALANCE SPRING BRACKET CRACKED      (C-CHECK RO 4/12/2021)    REMOVED, LOCATED, AND DRILLED NEW CARGO DOOR FWD BALANCE SPRING BRACKET IAW CRJ 200 SRM 51-42-06 AND 51-40-11. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
